# SDR AALA201512119009

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 71,154 hours, 10,583 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: FRH100002A
- Part serial: Q39080024
- Condition: Faulty
- Location: Fuel System
- Part time: 2,200 hours, 15,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FUEL TRIM TANK PUMP LOW PRESS INDICATION.  R & R TRIM TANK TRANSFER PUMP IAW AMM 28-27-48-000-801-A 400-801-A & TRANSFER PUMP PRESS SWITCH IAW AMM 28-27-11-000-801-A 400-801-A.  LEAK & OPERATIONS CHECKED NORMAL.  SEE ALSO AALA201512119010.
